See Alike in...

Alike App

Browser

Livingasazebra

438d

I just got a contrast dye in a cannula for an MRI today. The patch around where my cannula was is slightly red and very very slightly swollen. Is this normal?

Top reply
    • pinkbunnie

      437d

      @Livingasazebra ah that's great news!! so glad to hear it 💕

    • pinkbunnie

      437d

      did you have tape on the canula? as I'm allergic to medical tape and it gets swollen and red and very sore. but also, sometimes the canula itself can make your arm red and sore, you usually end up bruising as well which isn't anything to worry about too much. if it ends up being very warm/hot to the touch, swells a lot and so tender you can't move your arm or touch it then I'd start to be concerned but fingers crossed its all okay :)

      • Livingasazebra

        437d

        @pinkbunnie it’s not even red today I think it was actually the freeze spray that made my arm red but Tysm for the help 💗

        • pinkbunnie

          437d

          @Livingasazebra ah that's great news!! so glad to hear it 💕

    • Skylarkbard

      438d

      Probably, it is technically a wound, after all. I'd keep an eye out for the area being warm, the swelling/redness spreading, and it being tender to the touch before I'd worry too much.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Yes, it can be normal to experience redness and slight swelling around the cannula site after an MRI with contrast dye. This could be due to irritation or a mild allergic reaction to the adhesive used on the cannula. It is important not to itch the area and to monitor it for any worsening symptoms. If you notice any severe reactions or signs of infection, consult a healthcare professional.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion